# SDR CHQA200900033

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 15,023 hours, 12,699 cycles
- Engine: Ge CF343B1
- Engine time: 16,933 hours, 14,667 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5635, MAF TO IAH - ON CLIMB-OUT FLIGHT CREW RECEIVED STAB TRIM AND MACH TRIM MESSAGES.  THE QRH WAS FOLLOWED AND BOTH TRIMS WERE RE-ENGAGED, BUT UPON TRIM ACTIVATION THE SYSTEMS WOULD FAIL.  IT WAS DECIDED TO DIVERT TO KAUS DUE TO LONGER RUNWAYS FOR LANDING.  THE AIRCRAFT LANDED AT KAUS WITHOUT INCIDENT.  THE TRIM SYSTEM POWER WAS RESET AND BOTH MESSAGES CLEARED.  THE STAB TRIM SYSTEM OPERATED NORMALLY.
